# SDR IXXA9800080

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 3244 · Tire
- Part: Tires
- Part number: 9550328
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN THE LANDING GEAR WAS RETRACTED, THE FLIGHT CREW HEARD AND FELT A  VIBRATION THROUGH THE COCKPIT FLOOR.  THE AIRCRAFT RETURNED TO RMS FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED THE NOSE TIRES OUT OF ROUND.  MAINTENANCE PERFORMED A SUCCESSFUL NOSE GEAR SWING IN ACCORDANCE WITH THE MAINTENANCE MANUAL.
